# SDR SWIA202054735

- Difficulty date: November 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED AT STRINGER 19L AND FS 1015.00.  C-CHECK RO 12/24/2020.  REMOVED CORRODED STRINGER CLIP AT FS 1015.00 STRINGER 19L AND INSTALLED NEW SERVICEABLE CLIP, IAW CRJ-700 SRM.  NOTE CLIP WAS FABRICATED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
